RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 615–624 (Mi im1943)

This article is cited in 5 papers

Sufficient optimality conditions for differential imbeddings

V. I. Blagodatskikh


Abstract: Sufficient optimality conditions are proved in the form of a maximum principle for the time-optimal problem of transfer from a set $M_0$ into a set $M_1$, where an object's behavior is described by the differential imbedding $\dot x\in F(x)$.

UDC: 517.9

MSC: 49A50, 49E10

Received: 28.05.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 621–630

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025